# SDR WRXR20241213004

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Part serial: NA
- Condition: Chafed
- Location: Zone 500
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WS264 HAS CHAFFING ON WING COMMON TO THE FWD. FARING 597AB SEAL. BLENDED DAMAGE TO A SMOOTH CONTOUR IAW SRM 51-12-00. INSTALLED HI-LITES IAW SRM 51-42-21 AND SRM 51-23-00. EDDY CURRENT INSPECTED IAW NDTM 53-00-000-251. ATT # 11. SHOT PENNED IAW SRM 51-24-11. COMPLIED WITH REO 670-57-21-1023.
